# SDR UALA2011090204719

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 47,778 hours, 18,955 cycles
- Engine: Iae V2527A5
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Location: Nr 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 SPOILER FAULT, TRIED TO RESET, NO HELP.   OK TO CONTINUE.
